# SDR SWAA2014101733094

- Difficulty date: October 10, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 35,286 hours, 20,625 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 273A9110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULLEY SUPPORT BRACKET ATTACH ANGLE CRACKED AT BS 695, RBL 0.5.  R & R ANGLE IAW SRM & DWG.
